MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPUY SYNTHES HAMMERTOE CCI STD KIT W/1.25 K-WIRE/ STERILE; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPUY SYNTHES HAMMERTOE CCI STD KIT W/1.25 K-WIRE/ STERILE; STAPLE, FIXATION, BONE
Model Number Standard
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while using the depuy synthes hammertoe cci std an extraordinary amount of force was needed to deploy the implant.The surgeon lost hold of the insertion stick and knocked a skin retractor out of the surgical assist¿s hand and onto the floor.This nearly happened again upon insertion of a second implant.The surgeon completed the procedure but had complained about the way in which the implant needed to be deployed.No fragments generated.There were ten (10) minutes of surgical delay.The patient outcome is unknown.Concomitant device reported: insertion instruments (part# unknown; lot# unknown; quantity: 1), reduction/retraction/distraction instrument (part# unknown; lot# unknown; quantity: 1).This report is for one (1) depuy synthes hammertoe cci std kit w/1.25 k-wire/ sterile.This is report 3 of 4 for (b)(4).

Brand Name
DEPUY SYNTHES HAMMERTOE CCI STD KIT W/1.25 K-WIRE/ STERILE
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11395617
Report Number2939274-2021-01102
Device Sequence Number1165115
Product Code JDR
UDI-Device Identifier00810633022047
UDI-Public(01)00810633022047
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191463
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberStandard
Device Catalogue Number46.239.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/01/2021
Patient Sequence Number1